Novel approach for dealing with partial differential equations with mixed derivatives. (English) Zbl 1469.35093

Summary: We propose a powerful iteration scheme for solving analytically a class of partial equations with mixed derivatives. Our approach is based upon the Lagrange multiplier in two-dimensional spaces. The local convergence and uniqueness of the proposed method are analyzed. In order to demonstrate the applicability of our method, we present an algorithm to compute the solution for two examples.


35G20 Nonlinear higher-order PDEs
35A25 Other special methods applied to PDEs
35C05 Solutions to PDEs in closed form
Full Text: DOI


[1] Babakhani, A.; Dahiya, R. S., Systems of multi-dimensional Laplace transforms and a heat equation, Proceedings of the 16th Conference on Applied Mathematics, University of Central Oklahoma · Zbl 0977.44002
[2] Lamb, G. L., Introductory Applications of Partial Differential Equations with Emphasis on Wave Propagation and Diffusion (1995), New York, NY, USA: John Wiley & Sons, New York, NY, USA · Zbl 0864.35004
[3] Atangana, A., A note on the triple Laplace transform and its applications to some kind of third-order differential equation, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.44001
[4] Polyanin, A. D.; Manzhirov, A. V., Handbook of Integral Equations (1998), Boca Raton, Fla, USA: CRC Press, Boca Raton, Fla, USA · Zbl 0896.45001
[5] Bracewell, R. N., The Fourier Transform and Its Applications (2000), Boston, Mass, USA: McGraw-Hill, Boston, Mass, USA
[6] Condon, E. U., Immersion of the Fourier transform in a continuous group of functional transformations, Proceedings of the National Academy of Sciences of the USA, 23, 158-164 (1937) · JFM 63.0374.02
[7] Watugala, G. K., Sumudu transform: a new integral transform to solve differential equations and control engineering problems, International Journal of Mathematical Education in Science and Technology, 24, 1, 35-43 (1993) · Zbl 0768.44003
[8] Weerakoon, S., Application of Sumudu transform to partial differential equations, International Journal of Mathematical Education in Science and Technology, 25, 2, 277-283 (1994) · Zbl 0812.35004
[9] Atangana, A.; Kılıçman, A., The use of Sumudu transform for solving certain nonlinear fractional heat-like equations, Abstract and Applied Analysis, 2013 (2013) · Zbl 1275.65067
[10] Atangana, A., Drawdown in prolate spheroidal-spherical coordinates obtained via Green’s function and perturbation methods, Communications in Nonlinear Science and Numerical Simulation, 19, 5, 1259-1269 (2014) · Zbl 1458.76098
[11] Atangana, A., On the singular perturbations for fractional differential equation, The Scientific World Journal, 2014 (2014)
[12] Yusufoglu, E., Variational iteration method for construction of some compact and noncompact structures of Klein-Gordon equations, International Journal of Nonlinear Sciences and Numerical Simulation, 8, 2, 153-158 (2007)
[13] Wu, G.-C.; Baleanu, D., Variational iteration method for the Burgers’ flow with fractional derivatives: new Lagrange multipliers, Applied Mathematical Modelling: Simulation and Computation for Engineering and Environmental Systems, 37, 9, 6183-6190 (2013) · Zbl 1438.76046
[14] Jafari, H.; Daftardar-Gejji, V., Solving a system of nonlinear fractional differential equations using Adomian decomposition, Journal of Computational and Applied Mathematics, 196, 2, 644-651 (2006) · Zbl 1099.65137
[15] Vazquez-Leal, H.; Sarmiento-Reyes, A.; Khan, Y.; Filobello-Nino, U.; Diaz-Sanchez, A., Rational biparameter homotopy perturbation method and Laplace-Padé coupled version, Journal of Applied Mathematics, 2012 (2012) · Zbl 1268.65094
[16] Wang, Y.-G.; Lin, W.-H.; Liu, N., A homotopy perturbation-based method for large deflection of a cantilever beam under a terminal follower force, International Journal for Computational Methods in Engineering Science and Mechanics, 13, 3, 197-201 (2012)
[17] Šmarda, Z.; Khan, Y., Singular initial value problem for a system of integro-differential equations, Abstract and Applied Analysis, 2012 (2012) · Zbl 1258.45005
[18] Atangana, A.; Secer, A., The time-fractional coupled-Korteweg-de-Vries equations, Abstract and Applied Analysis, 2013 (2013) · Zbl 1291.35273
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.